# SDR ASAA11510716

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,648 hours, 5,965 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 3227
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 19,651 hours, 5,966 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NUMBER 1 FIRE CONTROL SWITCH RED LIGHT ILLUMINATED IN CRUISE WITH NO OTHER FIRE WARNING INDICATIONS.  LIGHTS TEST SWITCH IS TURNING THE LIGHT ON BRIGHT AND DIMMING IT ALSO.  FAULT VERIFIED ON GROUND.  REPLACED ENGINE AND APU FIRE DETECTION MODULE IN REF AMM 26 10 01.  PERFORMED ALL OPERATIONAL TESTS IN REF AMM 26 11 00 710 801 AND AMM 26 15 00 710 801. OPS CHECK GOOD ON GROUND.
